Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe concussion, suffered with post concussion syndrome, had spotty vision followed by black out after hard workout. Conclusion?

i recieved a pretty bad concussion about 8 months ago playing soccer. The syptoms of post concussion syndrome were present up to about the 6th month. i recently started working out with my team again and after a hard workout my vision became spoty then completely went black in my left eye. i have no headaches or pain but what does it mean if i am completely lose my vision??
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Loss of vision for moments and which recovers completely in few seconds is called as transient ischemic attack. It is because of momentary decreased blood supply to the visual pathway. It can be seen following head injury because of of the effects of concussion
You need to undergo evaluation to find out the underlying cause preferably by a physician or neurologist and treatment accordingly.
Thank you
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor